# SDR USAASB99194

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM ON OVERNIGHT CHECK, MAINTENANCE FOUND THE FIRST CLASS SEAT EMERGENCY LIGHTS FAILED TO FULLY ILLUMINATE.  MAINTENANCE REPLACED A BLOWN FUSE FOUND IN THE BATTERY CHARGER AND REMOVED AND REPLACED THE BATTERY PACK (PN 2013-1ALP).  OPERATIONAL CHECK GOOD.  (X)
